A client takes scheduled acetaminophen for pain and plans to… | MyMerci
More questions like thisTry ›
Medication Administration

A client takes scheduled acetaminophen for pain and plans to add an acetaminophen-containing cold medicine. Which instruction should the nurse give?

Explanation
Acetaminophen is present in many prescription and over-the-counter products. Using more than one acetaminophen-containing product can cause an unintentional overdose and severe liver injury. The client should review every label and the total from all sources with the pharmacist or prescriber before combining products. FDA guidance states that adults and clients age 12 or older should not exceed 4,000 mg in 24 hours, and a lower prescribed or label limit takes precedence.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.